# SDR SWAA2017111517805

- Difficulty date: October 26, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N766SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29806
- Aircraft time: 61,814 hours, 36,147 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD LAVATORY EMERGENCY LIGHT ASSEMBLY ON THE AFT WALL FOUND DAMAGED.   R & R THE LIGHT ASSEMBLY IAW AMM.
